# SDR 96ZZZM1386

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT 21C EVAC LIGHT INOP.  REPLACED SOCKET AND RELAMPED.  OPS CHECKED NORMAL AS PER MM 33-51-00.  REFERENCE TWRA96304.
